# SDR DALA12006923154

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 20,644 hours, 10,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILED AFT EPSU.  REPLACED AFT EPSU BATTERY PACK PER MM 33-51-38.  OPS TESTED GOOD.  OK FOR SERVICE.
